Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diagnosed with uti, cellulitis and bladder radiation burns. Noticed blood clots in urine. What should be done?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Additional information. Seven days ago I was told I had Urinary Tract Infection and Cellulitis, 5 days ago I was told my bladder radiation burns, I am suppose to start hyperbolic chamber treatment in ten days, The red blood in my urine along with a few clots has me concerned if I should go to emergecy room
Posted Fri, 23 Nov 2012 in Men's Health
Answered by Dr. Rajiv goel 49 minutes later
Dear Sir,

Thanks for the query.

The blood with clots you are experiencing in your urine is most likely because of radiation after effects. You should not be duly concerned about this.

At this point of time and we can wait for you hyperbolic chamber treatment. However if you experience retention of urine then you shall have to go to emergency room.

Hope I have addressed your concern. Let me know if you have any other enquiries.

Above answer was peer-reviewed by
Follow-up: Diagnosed with uti, cellulitis and bladder radiation burns. Noticed blood clots in urine. What should be done? 1 hour later
Should I be concerned with the pain when I pee which is about a 9 on a scale of 10. It only lasts from 5-10 minutes. I have a kidney full of stones but all are believed to be passable and have not have a problem for 7 years.. I have to sit to pee. There were several times while peeing that inadvertantly dropped a book. In picking it up I had a 10 pain in the area of right kidney. Last week I was diagnosed with Cellulitis. I have been taking Cipro and believed that pain was because of the UTI. Do you agree?
Answered by Dr. Rajiv goel 6 hours later

You need to have an ultrasound done to see if any of those stones is stuck into the ureter or not.

The pain you are and have been experiencing is most likely to be because of UTI. However, you need to find out the cause for UTI and hence an ultrasound is mandatory.

Let me know your other concerns.

Thank you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor